# SDR 2007UALA02914

- Difficulty date: July 27, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 71,264 hours, 8,924 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY INOP UPPER CREW REST AREA.  REPLACED CEILING EMERGENCY LIGHT BATTERY.  OP CHECKS OK FOR SERVICE.
